# SDR SIMA20220331001

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N244NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000609
- Aircraft time: 13,762 hours, 8,848 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER BRK FAULT-C/A-FOUND #2 BRAKE ASSY BROKEN RAR #2 BRAKE ASSY IAW WC 32-49-11-000-801-A OPS CHECK OF EMER PARK BRAKE SYS IAW AMM 32-44-00 SATISFACTORY
